... As I have been very sleep deprived nursing my babies on demand all night I thought my fatigue was related to parenting. Now that my kids are a bit older and sleeping (mostly) I am noticing some very troubling side effects (??) such as extreme fatigue that lasts all day even after 7 hours of sleep. I wake up from 1AM to 4PM a few nights a week, This seems to happen despite feeling well for long periods of time. I take the Esciyalopram in the evening and the Bupropion in the morning, perhaps I should take them at another time? I have needed very strong reading glasses (i'm only 34) since I started taking this combination, this was never a problem in the past. I have NO libido, this is obviously very upsetting for both me and my husband. I also have neck and shoulder tension that never seems to subside. Could these symptoms indicate that I am still depressed or that I should perhaps reduce medication? I no longer see a specialist as I have been feeling emotionally well for over a year. Any thoughts would be helpful. Thanks!
Are odd sleeping patterns, fatugue, no libido &blurred vision normal on escitalopram and Bupropion?
- 5 Oct 2012 by arnicagray
- 6 Oct 2012
- depression, sleep disorders, bupropion, escitalopram, sleep, fatigue, sexual dysfunction, ssri induced, oppositional defiant disorder, vision, sleeping, libido
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2010 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 22 Apr 2014 • 1 answer
Posted 8 Aug 2014 • 1 answer
Bupropion - Any male having benefit with Bupron xl for sexual dysfunction happened with depression &
Posted 5 Jul 2017 • 1 answer